MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Stroke/CVA (1770); Muscle Weakness/Atrophy (1967); Dizziness (2194); Speech Disorder (4415)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported implant movement/shift and stroke occurred.A left atrial appendage (laa) closure procedure was performed, and a 35mm watchman flx pro closure device was implanted on (b)(6) 2025.The patient was subsequently discharged.In (b)(6) 2026, while traveling in miami, florida, the patient presented to an emergency department where it was reported that the patient had experienced a stroke with symptoms of dizziness, aphasia, and right sided weakness while on a flight.A transesophageal echocardiography (tee) examination was performed and revealed that the closure device was positioned outside of the left atrial appendage and appeared to be engaged only with a portion of the coumadin ridge.Additionally, it was noted that there was no evidence of endothelialization.No thrombus was noted on the closure device.There was no intervention performed.The imaging confirmed an acute ischemic stroke; left anterior corona radiata with two punctate subacute/late subacute lacunar infarcts.The treating physician at the hospital stated that the patient had undergone a follow-up tee approximately six months after the implant procedure with the implanting physician and was advised at that time that blood thinner medication could be discontinued.The hospital physician elected not to intervene with the closure device and instead referred the patient back to the implanting physician for further evaluation and management following discharge and return home to georgia.
 
Additional Manufacturer Narrative
B3 date of event: event date estimated as (b)(6) 2026 as the event was reported to have occurred in (b)(6) 2026.D4: detailed product information was not provided to bsc.We completed good faith efforts to obtain the information.Because the product lot is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50787713
Report Number2124215-2026-49335
Device Sequence Number10571336
Product Code NGV
UDI-Device Identifier00191506004620
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age65 YR
Patient SexMale